# SDR AWXA200300975

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 62,251 hours, 26,606 cycles
- Engine: Rroyce RB211*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Limiter
- Part number: ESL10101A1
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF AT DFW EN ROUTE FOR PHX THE NR 1 ENGINE LIMITER LIGHT ILLUMINATED WITH EICAS MESSAGE LT ENGINE LIMITER DISPLAYED. NR 1 ENGINE WOULD NOT DEVELOP TAKEOFF THRUST, REJECTED TAKEOFF AND RETURNED TO BLOCK. MAINTENANCE REMOVED THE NR 1 ENGINE ELECTRONIC CONTROL (EEC) LIMITER AND INSTALLED THE EEC LIMITER FROM NR 2 ENGINE IAW AMM 73-21-02, PG. 401-404. PERFORMED ENGINE RUN AT TAKEOFF POWER, OPERATIONAL TEST OF BOTH ENGINES WAS GOOD.
